Reduction of the Bethe-Salpeter equation for the amplitude of the scattering of spin-1 particles to a set of integral equations for invariant functions

A. Yu Loginov, V. N. Stibunov

Research output: Contribution to journalArticle

Abstract

The Bethe-Salpeter equation for massive spin-1 particles is considered. The amplitude for the scattering of spin-1 particles is expanded in relativistically invariant tensors. The coefficients in the transformation of helicity amplitudes into invariant functions for the scattering amplitude are found. The set of integral equations for these invariant functions is derived, and the partial-wave expansion of this set is performed. An equivalent set of integral equations for partial-wave helicity amplitudes is presented.

Original languageEnglish
Pages (from-to)856-871
Number of pages16
JournalPhysics of Atomic Nuclei
Volume67
Issue number4
DOIs
Publication statusPublished - 1 Apr 2004

Fingerprint

Bethe-Salpeter equation
integral equations
scattering
elastic waves
scattering amplitude
tensors
coefficients

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Nuclear and High Energy Physics

Cite this

@article{1aca390ad2324fb997aea4bf3de5e510,
title = "Reduction of the Bethe-Salpeter equation for the amplitude of the scattering of spin-1 particles to a set of integral equations for invariant functions",
abstract = "The Bethe-Salpeter equation for massive spin-1 particles is considered. The amplitude for the scattering of spin-1 particles is expanded in relativistically invariant tensors. The coefficients in the transformation of helicity amplitudes into invariant functions for the scattering amplitude are found. The set of integral equations for these invariant functions is derived, and the partial-wave expansion of this set is performed. An equivalent set of integral equations for partial-wave helicity amplitudes is presented.",
author = "Loginov, {A. Yu} and Stibunov, {V. N.}",
year = "2004",
month = "4",
day = "1",
doi = "10.1134/1.1707146",
language = "English",
volume = "67",
pages = "856--871",
journal = "Physics of Atomic Nuclei",
issn = "1063-7788",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "4",

}

TY - JOUR

T1 - Reduction of the Bethe-Salpeter equation for the amplitude of the scattering of spin-1 particles to a set of integral equations for invariant functions

AU - Loginov, A. Yu

AU - Stibunov, V. N.

PY - 2004/4/1

Y1 - 2004/4/1

N2 - The Bethe-Salpeter equation for massive spin-1 particles is considered. The amplitude for the scattering of spin-1 particles is expanded in relativistically invariant tensors. The coefficients in the transformation of helicity amplitudes into invariant functions for the scattering amplitude are found. The set of integral equations for these invariant functions is derived, and the partial-wave expansion of this set is performed. An equivalent set of integral equations for partial-wave helicity amplitudes is presented.

AB - The Bethe-Salpeter equation for massive spin-1 particles is considered. The amplitude for the scattering of spin-1 particles is expanded in relativistically invariant tensors. The coefficients in the transformation of helicity amplitudes into invariant functions for the scattering amplitude are found. The set of integral equations for these invariant functions is derived, and the partial-wave expansion of this set is performed. An equivalent set of integral equations for partial-wave helicity amplitudes is presented.

UR - http://www.scopus.com/inward/record.url?scp=2442642914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2442642914&partnerID=8YFLogxK

U2 - 10.1134/1.1707146

DO - 10.1134/1.1707146

M3 - Article

AN - SCOPUS:2442642914

VL - 67

SP - 856

EP - 871

JO - Physics of Atomic Nuclei

JF - Physics of Atomic Nuclei

SN - 1063-7788

IS - 4

ER -